Fatal myocardial infarction associated with bromocriptine for postpartum lactation suppression.

Abstract

Bromocriptine (Parlodel) has attracted widespread controversy for its use for postpartum lactation suppression because of recent reports of cerebral and cardiovascular complications. This case describes a maternal death in which bromocriptine therapy may have triggered myocardial infarction in a patient with asymptomatic coronary artery disease. We suggest its use with caution, especially in patients with identifiable risk factors of coronary artery disease or arteriovascular disease.

Statistics

0100200300'02'04'06'08'10'12'14'16
Citations per Year

355 Citations

Semantic Scholar estimates that this publication has 355 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Dutt1998FatalMI, title={Fatal myocardial infarction associated with bromocriptine for postpartum lactation suppression.}, author={Shoma Dutt and Felix Y W Wong and Jacqueline Spurway}, journal={The Australian & New Zealand journal of obstetrics & gynaecology}, year={1998}, volume={38 1}, pages={116-7} }